Mathematische Annalen

, Volume 267, Issue 4, pp 537–542 | Cite as

About uniqueness for nonlinear boundary value problems

  • V. Schuchman


Nonlinear Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Amann, H.: Fixed point equations and nonlinear eigenvalue problem in ordered Banach spaces. SIAM, Rev.18, 620–709 (1976)Google Scholar
  2. 2.
    Bony, J.-M.: Principe du maximum dans les espaces de Sobolev. C.R. Acad. Sci., Paris265, Ser. A, 333–336 (1967)Google Scholar
  3. 3.
    Dancer, E.N.: On the structure of solutions of an equation in catalysis theory when a parameter is large. J. Differential Equation37, 404–437 (1980)Google Scholar
  4. 4.
    Gidas, B., Ni, W.-H., Nirenberg, L.: Symmetry and related properties via the maximum principle. Commun. Math. Phys.68, 209–243 (1979)Google Scholar
  5. 5.
    Lions, P.-L.: On the existence of positive solutions of semilinear elliptic equations. SIAM Rev.24, 441–467 (1982)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • V. Schuchman
    • 1
  1. 1.Departamento de Matemáticas, Centro de Investigación y de EstudiosAvanzados del I.P.N.México

Personalised recommendations